# SDR ASAA2023110146034

- Difficulty date: November 1, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 4,015 hours, 1,163 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START ON TAXI IN TO GATE AND FAULT LIGHT ILLUMINATED. GROUNDED - YES. ON DEFERRAL.
